MathSciNet Relay Station
MathSciNet bibliographic data
MR2288436 26A33
Lin, R.; Liu, F. Fractional high order methods for the nonlinear fractional ordinary differential equation. Nonlinear Anal. 66 (2007), no. 4, 856–869.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement